Side effects after stopping avodart?

Question is Closed Report Mark as Favorite

Answers (1)

29 Jan 2010

Basically your benign prostate hyperplasia symptoms will come back.

Votes: +0
dlt1938 29 Jan 2010

I don't think two years ago I had benigh prostate hyperplasia symptoms. What is the proper way to quit avodart. One every other day, then 2 or 3 a week, then 1 or 2 a week. The only symptom I might have at this time is I stop and start toward the end of each time I urinate. How about flomax or something else if I have should have trouble going?

Marvell 31 Jan 2010

Yes, you could try Flomax if your symptoms return. Please let your doctor know before you stop though.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benign Prostatic Hyperplasia (BPH) - I am being treated forbenign prostatic hyperplasia.(BPH) I?

... have been taking Avodart for 7 months. As a general rule, how long must I take Avadart?

1 answer 1 Jul 2009

Will such side effects as impotence, ejaculation disorders, stop after Avodart treatment is over?

How long will the side effects such as impotence, ejaculation disorders stay after the Avodart treatment stopped or they are irreversible?

1 answer 10 Aug 2010

Is it ok to take doxazoin or terazosin with avodart?

I was taking terazosin for BPH for 3 years then bp dropped to low and went on avodart ( 80/60) BP is now 140/80 and would like to try terazosin in ...

1 answer 19 Dec 2010

Cardura+proscar; flomax+avodart; jalyn or cialis alone,which for bph treatment?

I intend to know if anyone has or had experience on these BPH Medications, combined or isolated as shown, for how long, results, and which had the ...

0 answers 28 Feb 2013

Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine

... AVODART (DUODART) with SAW PALMETTO? thanks!

1 answer 21 Jan 2014